# SDR USAA2012120500004

- Difficulty date: December 4, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N459UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 58,231 hours, 38,244 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF AROUND 500 FEET, BOTH ENGINES THRUST FLUCTUATED UP AND DOWN, THROTTLES MOVED BACK AND FORTH, AND N1 BUGS WENT TO 0.  A/T LIMIT ANNUNCIATED ON ANNUNCIATOR PANEL.  MAY HAVE BEEN SOME OTHER ABNORMAL INDICATIONS, BUT ONLY LASTED A FEW SECONDS BEFORE EVERYTHING RETURNED TO NORMAL.  MAINTENANCE PERFORMED A/T BITE CHECK PER AMM PROCEDURES - NFF, "NO FAULT" DISPLAYED.  PERFORMED PRECAUTIONARY RESET OF A/T COMPUTER POWER.  PERFORMED RECHECK OF A/T COMPUTER - REFERENCE TASK 22-31-10-705-007 - "NO FAULTS" DISPLAYED.
